J. Phys. Theor. Appl.
Volume 7, Numéro 1, 1908
Page(s) 247 - 247
J. Phys. Theor. Appl. 7, 247-247 (1908)
DOI: 10.1051/jphystap:019080070024701

R. REIGER. - Ueber die Gültigkeit des Poiseuilleschen Gesetzes beizahflüssigen und festen Körpers (Validité de la loi de Poiseuille pour les corps semi-fluides et solides). - Annalen der Physik, t. XIX, p. 985-1006; 1906

M. Lamotte

Without abstract

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Première page de l'article